# SDR AALA200803054

- Difficulty date: December 6, 2008
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 51,702 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY LIGHT AT STAIRWELL DOOR INOPERATIVE.  REPLACED LAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
